Wyoming, 2013Flash Flooding in Wyoming, September 14, 2013
September 14, 2013 · NWS CYS · 3 events in 2 counties and zones
Two to three inches of rain in a two-hour period resulted in flash flooding across north and northeast Cheyenne. Several roads and intersections were flooded.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Two to three inches of rain in a two-hour period resulted in flash flooding across north and northeast Cheyenne. Several roads and intersections were flooded. Dry Creek overflowed its banks.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Sep 14, 2:45 PM MST, 1 hour 17 minutes earlier.
Area forecast discussion, Sep 14, 2:45 PM MST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT SAT SEP 14 2013
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 315 PM MDT SAT SEP 14 2013
CURRENT KCYS RADAR LOOP SHOWS SHOWERS AND TSTORMS DEVELOPING
ACROSS THE MOUNTAINS AND SLOWLY MOVING EAST/NORTH EAST ACROSS
SOUTHEAST WYOMING. RADAR PRECIP ESTIMATES ALREADY SHOWING A FEW
AREAS OF RAINFALL RATES ABOVE ONE INCH PER HOUR. A FLASH FLOOD
WATCH WILL CONTINUE THROUGH LATE THIS EVENING. THE UPPER LEVEL LOW
WHICH RESULTED IN THE WIDESPREAD FLOODING ACROSS THE SOUTHWEST AND
THE FRONT RANGE WILL WEAKEN TONIGHT AND PUSH EAST INTO COLORADO.
IN ADDITION...A COOL FRONT WILL MOVE ACROSS EASTERN WYOMING AND
NEBRASKA LATE THIS AFTERNOON AND THROUGH LATE THIS EVENING.
UPSLOPE FLOW COMBINED WITH INSTABILITY AND MOISTURE WILL LIKELY
KEEP THE TSTORM ACTIVITY GOING FOR A WHILE TONIGHT BEFORE THE
PRECIP BECOMES MORE STRATIFORM IN NATURE LATE. MODELS SHOW QUITE A
BIT OF QPF ALONG THE FRONT RANGE...EXTENDING INTO SOUTHEAST
WYOMING. THE 12Z NAM AND GEM SHOW OVER AN INCH OF ADDITIONAL
RAINFALL ALONG THE LARAMIE RANGE INCLUDING THE ADJACENT HIGH
VALLEYS OF ALBANY COUNTY AND HIGH PLAINS OF PLATTE/LARAMIE COUNTY.
INCREASED POP IN THESE AREAS TONIGHT AND INTO SUNDAY MORNING.
HOWEVER...THERE IS STILL UNCERTAINTY WITH HOW MUCH RAIN WILL FALL.
GFS AND ECMWF SHOW AROUND A THIRD TO HALF AN INCH OF RAINFALL WITH
THIS FEATURE...SO ONLY KEPT THE FLASH FLOOD WATCH GOING UNTIL
MIDNIGHT TONIGHT. WILL LET THE EVENING AND MIDNIGHT SHIFT DECIDE
IF IT NEEDS TO BE EXTENDED THROUGH SUNDAY. CURRENT THINKING IS THE
RAINFALL WILL BE MORE LIGHT TO MODERATE IN INTENSITY. PATCHY DENSE
FOG IS LIKELY TO DEVELOP ONCE AGAIN TONIGHT DUE TO THE MOIST
UPSLOPE FLOW...ESPECIALLY ACROSS SOUTHEAST WYOMING.
FOR SUNDAY...ANOTHER COOL DAY IS EXPECTED BEHIND THE COOL FRONT WITH
TEMPERATURES RETURNING TO THE UPPER 50S TO UPPER 60S. IT WILL BE
MORE STABLE ON SUNDAY...SO DO NOT EXPECT AS MUCH HEAVY RAINFALL.
LIGHT TO MODERATE RAIN AND DRIZZLE APPEARS LIKELY ALONG AND WEST OF
THE LARAMIE RANGE THROUGH SUNDAY EVENING...AND MAY EVEN LINGER
NEAR THE SOUTHERN LARAMIE RANGE INTO EARLY MONDAY MORNING.
THE WEAKENING UPPER LEVEL TROUGH WILL MOVE ACROSS SOUTHEAST
WYOMING AND EASTERN COLORADO EARLY ON MONDAY. SOMEWHAT DRIER AIR
WILL BEGIN TO MOVE INTO THE REGION DURING THE DAY WITH HIGH
TEMPERATURES RETURNING TO THE 70S. CAN NOT RULE OUT WIDELY
SCATTERED SHOWERS AND TSTORMS OVER SOUTHEAST WYOMING DURING THE
AFTERNOON DUE TO INSTABILITY AND LINGERING MOISTURE. INCREASED POP
BETWEEN 20 TO 40 PERCENT...HIGHEST AROUND THE LARAMIE RANGE. A
SHORTWAVE RIDGE WILL MOVE INTO THE FORECAST AREA MONDAY
NIGHT...RESULTING IN DRIER CONDITIONS AND POP BELOW 5 PERCENT.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 242 PM MDT SAT SEP 14 2013
FINALLY...WARMER AND DRIER WEATHER WILL BE IN TAP FOR THE CWA
THROUGH THE EARLY PART OF NEXT WEEKEND. A SHORTWAVE TROUGH EXITS
THE REGION BY 12Z TUESDAY AND IS REPLACED BY A DRIER SOUTHWEST
WIND FLOW FOR TUESDAY AND INTO TUESDAY NIGHT. A LARGER AMPLITUDE
SHORTWAVE TROUGH...CURRENTLY NEAR 50N AND 145W...WILL MOVE EAST
AND ACROSS THE CWA WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. MODELS
DIFFER ON AMPLITUDE AND TIMING OF THE FEATURE WITH THE GFS FASTER
AND WITH LESS AMPLITUDE THAN THE OTHER MEDIUM RANGE MODELS. THE
ASSOCIATED SURFACE COLD FRONT MOVES ACROSS THE CWA WEDNESDAY
AFTERNOON. WESTERLY WINDS WILL GUST AS HIGH AS 40 MPH AHEAD AND
THEN BEHIND THE FRONT WEDNESDAY AND WEDNESDAY EVENING. GUSTY WINDS
MAY ALSO OCCUR THROUGH THURSDAY ON THE BACKSIDE OF THE NEWLY
FORMED NORTHERN PLAINS CLOSED MID LEVEL LOW. TEMPERATURES WILL ALSO
COOL BEHIND THE FRONT WITH 60S TO MID 70S COMMON FOR DAYTIME HIGHS
ACROSS THE LOWER ELEVATIONS THURSDAY AND POSSIBLY FRIDAY. THE
TEMPERATURES SHOULD WARM SOME FOR NEXT SATURDAY.
POPS WILL BE THE QUESTION OVER THE CWA WEDNESDAY AND THURSDAY AND
POSSIBLY AGAIN NEXT SATURDAY. THE 12Z ECMWF IS TRENDING FURTHER
SOUTH WITH THE CLOSED MID LEVEL LOW FOR THURSDAY AND PAINTS MORE
QPF THAN ITS PREVIOUS RUN AS WELL AS THE GFS. MOST POPS WILL BE
OVER AND NEAR THE MOUNTAINS ON WEDNESDAY AND THURSDAY...BUT THE
POSSIBLE CYCLONIC FLOW ALOFT MAY PRODUCE MORE SHOWERS OVER THE CWA
ON THOSE DAYS. HAVE BUMPED UP POPS A BIT OVER THE CWA FOR WEDNESDAY
AND THURSDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY MORNING)
ISSUED AT 1144 AM MDT SAT SEP 14 2013
SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER MUCH OF THE CWA
THROUGH THE EVENING. MUCH OF THE ACTIVITY WILL PRODUCE A PERIOD
OF MVFR CEILINGS AND MVFR OR IFR VISIBILITIES IN RAIN. WIDESPREAD
IFR OR MVFR CEILINGS AND VISIBILITIES IN RAIN AND FOG WILL DEVELOP
OVER THE CWA AFTER 06Z AND PERSIST IN MANY AREAS THROUGH LATE
MORNING SUNDAY. VFR CONDITIONS LOOK TO RETURN TO THE CWA MONDAY
AFTERNOON AND CONTINUE THROUGH THE END OF NEXT WEEK. MOUNTAINS
WILL BE OBSCURED FREQUENTLY THROUGH MONDAY MORNING.
&&
.FIRE WEATHER...
ISSUED AT 227 PM MDT SAT SEP 14 2013
NO FIRE WEATHER CONCERNS THROUGH NEXT WEEK. MOIST CONDITIONS WILL
CONTINUE THROUGH THE WEEKEND WITH AFTERNOON HUMIDITY VALUES
GENERALLY ABOVE 50 PERCENT. SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...WITH SOME OF THE
SHOWERS PRODUCING LOCALLY HEAVY RAIN. A FRONT WILL MOVE ACROSS THE
AREA TONIGHT WITH MOIST UPSLOPE WINDS ON SUNDAY AND NUMEROUS RAIN
SHOWERS. WARMER AND DRIER CONDITIONS ARE EXPECTED ACROSS THE
REGION BY THE MIDDLE PART OF NEXT WEEK...WITH DAYTIME HUMIDITIES
BETWEEN 25 TO 40 PERCENT.
&&
.HYDROLOGY...
ISSUED AT 227 PM MDT SAT SEP 14 2013
FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE THIS EVENING FOR
THE SNOWY RANGE AND SOUTHERN LARAMIE RANGE...INCLUDING THE
FOOTHILLS. THUNDERSTORMS WITH VERY HEAVY RAINFALL HAVE STARTED TO
DEVELOP NEAR THE COLORADO BORDER AT 2 PM. THESE THUNDERSTORMS ARE
MOVING SLOWLY TO THE NORTHEAST AND TRAINING OVER THE SAME AREA.
THERE IS CONCERN ABOUT FLASH FLOODING AND FLOODING OF CREEKS AND
STREAMS ACROSS THE AREA DUE TO THE GROUND BEING TOTALLY SATURATED.
RECENT RAINFALL THIS WEEK HAS BEEN BETWEEN 6 TO 8 INCHES ACROSS
THE SOUTHERN LARAMIE RANGE WITH 4 TO 6 INCHES IN AND AROUND
CHEYENNE. IT WILL NOT TAKE TOO MUCH RAIN TO TRIGGER FLOODING
CONCERNS AGAIN THIS AFTERNOON. IN ADDITION...A FRONTAL BOUNDARY
WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE TONIGHT PRODUCING
MORE RAINFALL INTO SUNDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ114-116-117.
NE...NONE.
&&
SHORT TERM...TJT
LONG TERM...WEILAND
AVIATION...WEILAND
FIRE WEATHER...TJT
HYDROLOGY...TJT
Hazardous weather outlook, Sep 14, 10:25 AM MST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1125 AM MDT SAT SEP 14 2013
WYZ103>107-109>118-151730-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
1125 AM MDT SAT SEP 14 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING...WEST OF
INTERSTATE 25.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS RAIN SHOWERS AND THUNDERSTORMS WILL DEVELOP
THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS WILL
PRODUCE VERY HEAVY RAINFALL. FLASH FLOODING IS POSSIBLE INTO THIS
EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NUMEROUS RAIN SHOWERS WILL BE POSSIBLE SUNDAY WITH ISOLATED
THUNDERSTORMS MAINLY WEST OF THE LARAMIE RANGE. LOCALLY MODERATE
TO HEAVY RAIN COULD OCCUR WITH SOME OF THE SHOWERS ESPECIALLY
ALONG THE SOUTHERN LARAMIE RANGE AND ADJACENT FOOTHILLS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE URGED TO REPORT RAINFALL AMOUNTS AND AREAS OF FLOODING.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-119-151730-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-GOSHEN COUNTY-EAST LARAMIE COUNTY-
1125 AM MDT SAT SEP 14 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND THE LOWER ELEVATIONS OF SOUTHEAST WYOMING.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON AND EVENING. SEVERE STORMS ARE NOT EXPECTED...HOWEVER
SOME OF THE STORMS COULD PRODUCE LOCALLY HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NUMEROUS RAIN SHOWERS WILL BE POSSIBLE ACROSS AREAS NEAR THE
COLORADO BORDER ON SUNDAY. LOCALLY MODERATE TO HEAVY RAIN COULD
OCCUR WITH SOME OF THE SHOWERS ESPECIALLY ALONG THE SOUTHERN
LARAMIE RANGE AND ADJACENT FOOTHILLS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
TT
In the hours before
Special weather statement, Sep 14, 2:16 PM MST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
316 PM MDT SAT SEP 14 2013
WYZ106-107-142200-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-
316 PM MDT SAT SEP 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 400
PM MDT...
AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WHEATLAND...MOVING SOUTHEAST
AT 8 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WHEATLAND...
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 77 AND
98.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4237 10500 4222 10468 4192 10508 4218 10517
TIME...MOT...LOC 2115Z 297DEG 5KT 4215 10505
MSW
Special weather statement, Sep 14, 2:36 PM MST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
336 PM MDT SAT SEP 14 2013
NEZ020-054-WYZ106>108-110-112>119-150300-
BANNER-KIMBALL-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...HARRISBURG...KIMBALL...BORDEAUX...
GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...
ARLINGTON...ELK MOUNTAIN...SARATOGA...ENCAMPMENT...RIVERSIDE...
CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...
CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
336 PM MDT SAT SEP 14 2013
...THUNDERSTORMS WILL PRODUCE A PERIOD OF HEAVY RAINFALL OVER PARTS
OF SOUTHEAST WYOMING AND THE SOUTHWEST NEBRASKA PANHANDLE THROUGH
THE EVENING...
THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE LATE AFTERNOON
OVER PARTS OF SOUTHEAST WYOMING AND THE SOUTHWEST NEBRASKA
PANHANDLE AND CONTINUE THROUGH THE EVENING. THE STORMS WILL BE
SLOW MOVING AND PRODUCE A PERIOD OF HEAVY RAINFALLL OF UP TO THREE
QUARTERS OF AN INCH. THE HEAVY RAINFALL...ESPECIALLY OVER THE
SNOW RANGE...SOUTHERN LARAMIE RANGE AND LARAMIE COUNTY...WILL FALL
ON AREAS THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL. THE RESULT
MAY BE FLOODING OF SMALL STREAMS AND CREEKS...URBAN AREAS AND LOW
LYING AREAS.
A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR THE SNOWY
AND SOUTHERN LARAMIE RANGES AND THE CHEYENNE FOOTHILLS.
BE SAFE WITH THE THUNDERSTORMS THROUGH THIS EVENING. DO NOT TRY TO
CROSS WATER FLOWING OVER ROADS AND BRIDGES AND HEED ALL ROAD
CLOSURES FROM LAW ENFORCEMENT AGENCIES. REMEMBER TO TUEN AROUND AND
DO NOT DROWN.
WEILAND
Local storm report, Sep 14, 3:33 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT SAT SEP 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN 2 NNW CHEYENNE 41.17N 104.81W
09/14/2013 M0.40 INCH LARAMIE WY NWS EMPLOYEE
0.40 INCHES IN TEN MINUTES. PEA SIZED HAIL.
&&
GCLAYCOMLocal storm report, Sep 14, 3:35 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT SAT SEP 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HEAVY RAIN 2 N CHEYENNE 41.17N 104.79W
09/14/2013 E0.00 INCH LARAMIE WY NWS EMPLOYEE
3-4 INCHES OF WATER ON WEST BOUND DEL RANGE.
&&
GCLAYCOMLocal storm report, Sep 14, 4:02 PM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT SAT SEP 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM FLASH FLOOD 2 NE CHEYENNE 41.17N 104.76W
09/14/2013 LARAMIE WY TRAINED SPOTTER
2 MILES NORTH ON CHRISTIANSEN ROAD.
&&
GCLAYCOMFlash Flood, Laramie
- When
- September 14, 4:02 PM MST to 7:00 PM MST
- Where
- Laramie County, 3.1 mi WNW of Archer to 1.67 mi NNW of Archer
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 41.170, -104.713
Flash flooding was reported on portions of Christiansen Road, Gardenia Road, Powderhouse Road and Legacy Parkway. Mylar and Smalley Parks in Cheyenne were flooded. Dry Creek overran its banks flooding a greenway.
Flash Flood, Laramie
- When
- September 14, 5:30 PM MST to 6:30 PM MST
- Where
- Laramie County, 9.51 mi NW of (Wy05)skyview Airpark to 8.58 mi NNW of Gun Barrel
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 41.330, -104.690
U.S. Highway 85 was flooded from County Road 227 to 149.
Flash Flood, Goshen
- When
- September 14, 6:44 PM MST to 9:00 PM MST
- Where
- Goshen County, 17.31 mi S of Mers Hill to 17.71 mi S of Mers Hill
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.630, -104.631
Flash flooding was observed along Bear Creek Road/Highway 10 from east of County Road 1 to County Road 13.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Devil in Virginia, September 14, 20136 injured · $1,000 · 1 event
- Flood in Arizona, September 14 to 15, 2013$50,000 · 1 event
- Flooding in Puerto Rico, September 14, 20136 events
- Flash Flooding in Colorado, September 14, 20135 events
- Flash Flooding in Utah, September 14, 20134 events
- Marine Thunderstorm Winds in Gulf of Mexico, September 14 to 16, 20134 events
- Waterspout in South Atlantic Coastal Waters, September 14, 20131 event
- Funnel Cloud in Arizona, September 14, 20131 event
- Flash Flood in New Mexico, September 14, 20131 event
- Flood in Colorado, September 14, 20131 event
- Hail in Kansas, September 14, 20131 in hail · 1 event
- Flash Flood in Wyoming, September 14, 20131 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 469412, 469413, 469414.